# SDR CA000306013

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Aircraft time: 1,296 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Manifold
- Part number: 99710000803
- Condition: Cracked
- Location: Exhaust
- Component: Muffler Sys, Diamon, 2075000000
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

(CAN) PILOT REPORTED NOISE IN ENGINE AS WELL AS FOUL SMELL AROUND AIRCRAFT WHILE ATTEMPTING GROUND RUN.  VISUAL INSPECTION SHOWED EXHAUST STACK (NR 3 CYLINDER) CRACKED/SPLIT AT FLANGE.
